# SDR AU510001634

- Difficulty date: July 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Hose
- Part number: 193F0004D0330
- Condition: Fractured
- Location: Rt Engine
- Part time: 1,007 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE SUMP TO DIFFERENTIAL PRESSURE CONTROLLER FAILED.  HOSE IS MANUFACTURED FROM 306 RUBBER AND IT IS SUSPECTED THAT THE MATERIAL IS INCAPABLE OF WITHSTANDING HIGH TEMPERATURES.  ORIGINAL PIPER HOSE P/N 39999-14.
